kinga 29/11/17
Last reply 7 months ago
Painfully leg/calf when walking

Hi Guys,
My lower leg gets really painful after 10min of walking. Something like shin splits or something. What the hell is it?
Need to sit down to bend my knees and stretch

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


paulmorrison
7 months ago

Hi kinga.
I get something similar combined with foot drop. Only got diagnosed this april, although it turns out I have had it for years. I haven’t worked for six months now, and I am doing everything I can to improve the symptoms. I keep forcing my self out for a walk, even though I look like I have drunk ten pints. Not sure what else we can do, other than keep forcing our selfs out there, and hope it gets better.
No matter how hard stay positive.
Paul.


bok2bjan
7 months ago

Hi @kinga – sounds like foot drop (caused by weakness in the muscle that hurts), and spasticity. The tightening of the muscle causes pain. I have it in my right leg, and years ago, sought urgent care due to thinking I had a blood clot. Tizanidine or Baclofen are given for this, but I can’t say they have helped me at all. Muscle stim, hot or cold compresses, and exercise and stretching are the best things.

I certainly don’t pretend to know exactly what you are experiencing – but that would be the MS answer. The muscle right by the shin can really hurt!!!!! It’s a muscle saying “I’m trying, but just can’t seem to work”! Blessings to you, Jan


potter
7 months ago

Maybe a physical therapist could help you. I had terrible leg cramps at night, after I started working with the physical therapist they went away. They come back if I don’t keep up with my exercises. Right now I am having trouble with my knee and can’t do my whole routine. I am trying to do some of it to keep the leg cramps away. Potter


kinga
7 months ago

Thank you all 🙂 Back to the gym than 🙂


jojo2300
7 months ago

Hi Kinga
I was on Amantadine to try to help with the tiredness and started to get leg strains in my calf muscles and Achilles every 6 or so weeks. No-sooner had a strain healed I got another. My Neuologist was utterly dismissive and had no opinion so I decided to stop the Anantadine and not had a strained muscle since. Coincidence? Who knows but review the meds you are on it may be a side effect.

Good luck x

Post Comment

You must be logged in to reply to this topic.